Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Has anyone went cold turkey off of pain killers?

Anonymous
Posted by Anonymous
  • 62 Replies
I spoke with my doctor about my addiction and I have chosen cold turkey. I am barley on day 1 and I'm about to give in the pain is so bad from the withdrawals.

How many days is the worst?
Posted by Anonymous on Feb. 2, 2013 at 10:21 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
mommaTLC186
by on Feb. 2, 2013 at 10:22 AM
The first three to five days are the worst
Posted on the NEW CafeMom Mobile
Anonymous
by Anonymous 1 - Original Poster on Feb. 2, 2013 at 10:22 AM
Oh wow that feels like a lifetime, thank you!

Quoting mommaTLC186:

The first three to five days are the worst
AmyL3469
by on Feb. 2, 2013 at 10:23 AM

Nope. I never took pain pills for anything other than pain. Just stick with it, it'll get better. 

Anonymous
by Anonymous 2 on Feb. 2, 2013 at 10:23 AM

Why are you going cold turkey? 

My mom had to do a slow withdrawal using other drugs to help. She transitioned with no problems.

angevil53
by on Feb. 2, 2013 at 10:23 AM
Mine was 4 days. I didn't even know i was in withdrawal. I couldn't eat or sleep or get comfortable at all. I was in the hospital after i had my son. But once it's gone it's gone.
Posted on the NEW CafeMom Mobile
GagaNTattooS
by on Feb. 2, 2013 at 10:24 AM
I did cold turkey. Oy it was ruff. First week sucks .
Posted on the NEW CafeMom Mobile
Anonymous
by Anonymous 1 - Original Poster on Feb. 2, 2013 at 10:24 AM
1 mom liked this
Because a long month withdrawal would be worse. Plus I don't have the will power to have the meds by me.

Quoting Anonymous:

Why are you going cold turkey? 

My mom had to do a slow withdrawal using other drugs to help. She transitioned with no problems.

Anonymous
by Anonymous 3 on Feb. 2, 2013 at 10:24 AM
I hope you can stay with it! It's hard but the reward at the end is so much better.
Anonymous
by Anonymous 4 on Feb. 2, 2013 at 10:25 AM

Yep. Took 2 a day for about a year. Never had any withdrawal symptoms, other than almost pooing my pants a few times LOL. I have no idea why it was so easy for me, sorry you're in pain mama, hope it gets better soon!

dawnjohnson5
by on Feb. 2, 2013 at 10:25 AM
I have and the first few days were horrible.

Do not give in, you can do this. Find something to occupy yourself, to keep your mind off of the withdrawals.
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN